# SDR SWAA2025080196800

- Difficulty date: July 31, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 43,688 hours, 26,880 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Back
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT 11D RECLINES INTO EMERGENCY EXIT ROW.   ADJUSTED PASSENGER SEAT 11D RECLINE CABLE PER CMM 25-21-42.
